# SDR SIMA2332

- Difficulty date: August 20, 2000
- Submitted: October 26, 2000
- Operation: Air carrier
- Aircraft: N720AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145279
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FO5765A2
- Part serial: 202815
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BOS - FLT 5056 - LAVATORY FIRE INDICATION ON F/A PANEL 5 MINUTES AFTER TAKEOFF.  PUT ON MEL.  MAINTENANCE REMOVED AND REPLACED LAVATORY SMOKE DETECTOR IAW EMB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
